MAUDE Adverse Event Report: NEUROLOGICA CORP NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tablet disconnected from the scanner causing a delay in the patient's procedure.A field service representative is currently investigating the issue and implementing corrective measures.No harm to a patient or user.No additional patient information has been received; if further information has been found, a follow-up mdr will be submitted.
 
Event or Problem Description
The tablet disconnected from the scanner causing a delay in the patient's procedure.

Brand Name
NL5000
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key23659534
Report Number3004938766-2025-00029
Device Sequence Number18655701
Product Code JAK
UDI-Device Identifier10815411020663
UDI-Public(01)10815411020663(11)230512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL5000
Device Catalogue Number0-NL5000-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown